# SDR 7AHR201204072657

- Difficulty date: April 7, 2012
- Submitted: April 7, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1004, AT STRINGER 27L.  CUT OUT CORRODED SECTION OF STRINGER.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM.
